Multiple imputation methods for bivariate outcomes in cluster randomised trials.

DiazOrdaz, K; Kenward, MG; Gomes, M; Grieve, R; (2016) Multiple imputation methods for bivariate outcomes in cluster randomised trials. Statistics in medicine, 35 (20). pp. 3482-96. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.6935

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.6935

Abstract

Share

Downloads

Filename: DiazOrdaz_MI_cluster_revision_5.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Filename: supplement_1.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar